Accès libre

Hypereosinophilic syndrome presenting as eosinophilic gastroenteritis exacerbated by clopidogrel bisulphate

À propos de cet article

Citez

Clopidogrel is a widely prescribed prodrug with antithrombotic activity that functions by irreversibly inhibiting the P2Y12 receptors on platelets; nevertheless, drug-induced eosinophilia from this drug is rarely reported. An 81-year-old man was diagnosed with cerebral infarction 2 months earlier and was admitted to our hospital with rash, fever, wheezing, and stomach discomfort after being initiated with clopidogrel treatment. Based on his medical history, chest CT, and gastroscopy, we diagnosed him with clopidogrel-induced hypereosinophilic syndrome. After discontinuation of clopidogrel, the eosinophilia and symptoms improved. In cases of drug-induced eosinophilia, it is important to obtain a detailed medical history.

eISSN:
2501-062X
Langue:
Anglais
Périodicité:
4 fois par an
Sujets de la revue:
Médecine, Médecine clinique, Médecine interne, autres, Cardiologie, Gastro-entérologie, Rhumatologie